# SDR FDEA202304070588

- Difficulty date: April 7, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24292
- Aircraft time: 90,693 hours, 30,197 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34204
- Condition: Damaged
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EXTERIOR FUSELAGE SKIN DOUBLER HAS 2EA DENTS BETWEEN BS 540 AND BS 560 AND   STRINGER S-22R AND STRINGER S23R REPAIRED PER FEDEX EA # F-5330-165083-P3
